# SDR AALA20151118003

- Difficulty date: November 18, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 58,998 hours, 7,476 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 624EN338R
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 PAX DOOR, DOOR OPEN SWITCH FAIL IN EPAS CIRCUITRY FUNCTIONAL CHECK.  R3 PAX DOOR, DOOR OPEN SWITCH REPLACED & TESTED NORMAL IAW AMM 52-11-28 & 52-11-20.
